# SDR CA960320004

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contrl
- Part number: 3244851
- Condition: Malfunction
- Location: Nr 1 Eng
- Part time: 1,333 hours
- Component: Bendix, 3244851
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN)ON DESCENT AFTER EXTENDED CRUISE AT 43K, WHEN INCREASING POWER FROM FLIGHT IDLE AT AROUND 20K, #1 ENGINE FAILED TO RESPOND UNTIL A MUCH LOWER ALTITUDE AND WARMER TEMPERATURE REACHED. MINIMUM FUEL FLOWADJUSTED AND FLOWN OK. THREE MONTHS LATER SAME MALFUNCTION OCCURRED. FUEL CONTROL UNIT CHANGED.
